# SDR USAA980617

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651768470
- Condition: Cracked
- Location: Nlg Ww
- Part time: 37,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK NOSE WHEEL WELL, NOSE GEAR ACTUATOR SUPPORT STRUCTURE ANGLE.  REPLACED GUSSET AND ACTUATOR MOUNT PER BOEING DRAWING 65-45819.  (M)
